# SDR 2002UALA00341

- Difficulty date: March 2, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 1420 JUST ABOVE STRINGER 26L DAMAGED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.DOUBLER INSTALLED ON FRAME.
